# SDR ASOA201000641

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BEAM BULKHEAD AT RBL 9 FS 693.00.   CORROSION ON RBL9 BULKHEAD BEAM IS OUT OF LIMITS, NO DAMAGE ALLOWED IAW SRM 53-41-10-101-001-AO1.  FWD LOCATION DRILLOUT DAMAGE HOLE TO 5/32 & SPOTFACE LOWER AFT LOCATION DILLOUT DAMAGE HOLE TO 5/32 & SPOTFACE HOLE.  REMOVE FWD & AFT SPLICE (6) NUTPLATE. REF REO 670-53-41-097 REV-- DATE 2010-04-24.  REPAIR ITEM 1, 2, 3.  C/W REO 670-53-41-097 REV A DATED 4-30-10.  REVERSED SPOTFACE HOLE LOCATION 3, REF REO 690-53-41-097 REV A DATED 2010-04-30. C/W ASA ECTC REO 670-53-41-097. C/W ASA RII PER ECTC REO 670-53-41-097.
